RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 130, Number 4, Pages 719–722 (Mi dan39581)  

MATHEMATICS

On the solution of equations of Riemann type in a class of Dirichlet series

B. S. Bronstein

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (397 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 11.09.1959

Citation: B. S. Bronstein, “On the solution of equations of Riemann type in a class of Dirichlet series”, Dokl. Akad. Nauk SSSR, 130:4 (1960), 719–722

Citation in format AMSBIB
\Bibitem{Bro60}
\by B.~S.~Bronstein
\paper On the solution of equations of Riemann type in a class of Dirichlet series
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 130
\issue 4
\pages 719--722
\mathnet{http://mi.mathnet.ru/dan39581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0122967}
\zmath{https://zbmath.org/?q=an:0087.07304}


Linking options:
  • http://mi.mathnet.ru/eng/dan39581
  • http://mi.mathnet.ru/eng/dan/v130/i4/p719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020